# SDR ASOA201706024041

- Difficulty date: June 2, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 37,735 hours, 29,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520555005
- Condition: Dented
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE CENTER FUSELAGE RT SKIN WAS FOUND WAS FOUND TO BE DENTED 3.5 INCH FWD OF FRAME 24 AND 1 INCH BELOW STRINGER 15R.  MAINTENANCE REMOVED THE DAMAGED SECTION OF SKIN AND INSTALLED A REPAIR DOUBLER AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
